Join Evolutionary Forums


domestic-supply.com
needtobuildmuslce.com
esarms.com
bannednutrition.com
Results 1 to 7 of 7

Thread: Pain from GH use?

  1. #1
    Newbie Brother
    Join Date
    Feb 2019
    Posts
    17
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews

    Pain from GH use?

    i have been taking 3iu GH ED for about 4 weeks now. my joints have difinitely become a bit painful. Also just recently i have pain in my lower back/abdominal area, mostly when i sit. not sure how to explain it but it kinda feels like my top half is too heavy for my abdomen and is squashing it. i am not huge (225) so i doubt very much this is the problem. could this be from the GH, anyone with similar experiences? mabe i have just injured myself, but it does not feel like that.

  2. #2
    Moderator dylangemelli's Avatar
    Join Date
    Jul 2013
    Posts
    22,436
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by FrankLee View Post
    i have been taking 3iu GH ED for about 4 weeks now. my joints have difinitely become a bit painful. Also just recently i have pain in my lower back/abdominal area, mostly when i sit. not sure how to explain it but it kinda feels like my top half is too heavy for my abdomen and is squashing it. i am not huge (225) so i doubt very much this is the problem. could this be from the GH, anyone with similar experiences? mabe i have just injured myself, but it does not feel like that.
    ive never had any of those issues with hgh

  3. #3
    Moderator Mobster's Avatar
    Join Date
    Apr 2017
    Posts
    23,250
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Unlikely after 4 weeks.

    Multiple record holder. British and European Grip Champion. Magazine writer. Strength Training Coach. Former supplement company owner.

    Need a Needtobuildmuscle code? PM me.

  4. #4
    Moderator stevesmi's Avatar
    Join Date
    Aug 2013
    Posts
    46,164
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    maybe you hurt yourself lifting
    Now taking clients for 1 on 1 consults via skype. hit me up
    Looking for a steroid source? drop me a visitor message or click> https://www.evolutionary.org/forums/...iii-59858.html
    Canadians hit me up for source
    http://goo.gl/kDk0zS <save 10% on bloodwork
    http://goo.gl/bVJ44F <authorized supp store deals
    https://goo.gl/Vy5WA7 <12 week bulker, cutter, fasting Ebooks 4sale
    hit me codes for juvepharma HGH
    http://goo.gl/F9Yggp < click for Rx drugs

  5. #5
    Cyborg Humanoid Brother Nismo99's Avatar
    Join Date
    Aug 2018
    Location
    USA
    Posts
    1,443
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Cut out the HGH and see if that helps. Common side effects from HGH are joint pains and numbness usually in the hands and fingers...your extremities. Have not heard of anyone reporting back or abdominal pains.

  6. #6
    EVO V.I.P. cbbram's Avatar
    Join Date
    Jun 2015
    Posts
    3,795
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Lower your dosage

  7. #7
    EVO Veteran RickRock's Avatar
    Join Date
    Aug 2013
    Posts
    13,239
    Supplement Reviews
    Read All Reviews
    Source Reviews
    Read All Reviews
    Quote Originally Posted by FrankLee View Post
    i have been taking 3iu GH ED for about 4 weeks now. my joints have difinitely become a bit painful. Also just recently i have pain in my lower back/abdominal area, mostly when i sit. not sure how to explain it but it kinda feels like my top half is too heavy for my abdomen and is squashing it. i am not huge (225) so i doubt very much this is the problem. could this be from the GH, anyone with similar experiences? mabe i have just injured myself, but it does not feel like that.
    It sounds like you strained something to me

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •